Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, July the 26th 2016, 07:00-10:00

ZORA's new graphical user interface will be relaunched (For further infos watch out slideshow ZORA: Neues Look & Feel). There will be short interrupts on ZORA Service between 07:00am and 10:00 am. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22991

Lübke, M; Okonek, C (1987). Moduli spaces of simple bundles and Hermitian-Einstein connections. Mathematische Annalen, 276(4):663-674.

[img] PDF (Verlags-PDF) - Registered users only
2MB
View at publisher

Citations

18 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 28 Oct 2009
0 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:December 1987
Deposited On:28 Oct 2009 12:16
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5831
Additional Information:The original publication is available at www.springerlink.co
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01456994
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN235181684_0276&DMDID=dmdlog74

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page